EconPapers    
Economics at your fingertips  
 

Limit theory for a general class of GARCH models with just barely infinite variance

Rong‐Mao Zhang and Zheng‐Yan Lin

Journal of Time Series Analysis, 2012, vol. 33, issue 1, 161-174

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-9892.2011.00749.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:33:y:2012:i:1:p:161-174

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:33:y:2012:i:1:p:161-174